# SDR SWAA2022052309326

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 68,006 hours, 40,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING BATTERY FAILED CAPACITY TEST. / [01] R&R BATTERY PACK (POWER SUPPLY ) AT LOCATION M1668 PER AMM 33-51-06.;[02] R&R BATTERY PACK (POWER SUPPLY ) AT LOCATION M1668 PER AMM 33-51-06.
